Journal article icon

Journal article

A global conformal extension theorem for perfect fluid Bianchi space-times

Actions


Access Document


Publisher copy:
10.1016/j.aop.2008.07.002

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
Annals of Physics
Volume:
323
Issue:
12
Pages:
2905-2912
Publication date:
2008-12-05
DOI:
ISSN:
0003-4916
URN:
uuid:ef79592e-4364-40ed-9513-468a8e41bbb2
Source identifiers:
196168
Local pid:
pubs:196168

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP